# SDR 07FDEA00521

- Difficulty date: February 16, 2007
- Submitted: February 19, 2007
- Operation: Air carrier
- Aircraft: N612FE
- Make and model: Doug MD-11F
- Aircraft serial: 48605
- Aircraft time: 47,810 hours, 10,969 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic Line
- Condition: Leaking
- Location: Hydraulic Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: J, K
- Precautionary procedure: O

## Discrepancy

HYD 3 FAIL, QTY .1 LOWERED GEAR VIA ALTERNATE EXTENSION FOUND LEAK IN CENTER GEAR AT HYD LINE ADJACENT TO RMPS.  REPAIRED CRACK AT FERREL WITH RYNGLOK PER MM 20-10-01-2.  SERVICED NR 3 HYD RESERVOIR TO FULL AND LEAK CHKS OK PER SMP.  NEED ALTERNATE RELEASE CONTROL LEVER NOSE/MAIN GEAR STOWED.  RESET ALTERNATE GEAR EXTENSION LEVER PER REF TO MD-11 WORK CARD 32T3601 REVISION NR 0001, 11-FEB-2004.  SYSTEM OKAY FOR SERVICE AT THIS TIME.
